# SDR USAA2013012400007

- Difficulty date: January 4, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53230385200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EXFOLIATION CORROSION ON SKIN CLIP AT FR33, BETWEEN S42L TO S43L, -Z2166.  REPLACED  SKIN CLIP AT FR33, BETWEEN S42L TO S43L, -Z2166 IAW A321 SRM 51-42-00.
